# SDR AALA202105109006

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 39,971 hours, 15,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Emergency Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER READS LOW PRESSURE. SERVICED CYLINDER PER AMM 52-10-00 WITH NO LEAKS NOTED.
